# SDR DL757081413

- Difficulty date: October 12, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N614DL
- Make and model: Boeing 757232
- Aircraft serial: 22821
- Aircraft time: 74,252 hours, 36,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 654B0244128
- Condition: Corroded
- Location: Bs 1440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT THE AFT INBD CORNER OF THE ACB THRESHOLD BS 1440.  REPLACED SUPPORT.
